Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 36, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 21, 2019, 7:56 AM CDT for 4 counties in Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2019, 7:56 AM CDT (12:56 UTC)
- Expired
- Jun 21, 2019, 2:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:13 AM CDT | FLASH FLOOD | 1 Ssw Kansas City, MO | WATER RESCUE ONGOING AT 2114 CENTRAL ST. KCFD RESPONDING TO/HANDLING MULTIPLE WATER RESCUES THROUGHOUT CITY. |
| Jun 21, 8:56 AM CDT | FLASH FLOOD | 1 Ssw Kansas City, MO | SIGNIFICANT ROAD DAMAGE PER REPORTS FROM KCFD. PUBLIC WORKS DEPT NOW BEING DISPATCHED TO 25TH AND JEFFERSON ST. |
| Jun 21, 10:40 AM CDT | FLASH FLOOD | 2 Ese Independence, MO | WATER OVER ROADWAY AT MO 291 & GUDGELL RD. |
| Jun 21, 10:45 AM CDT | FLASH FLOOD | 1 Sw Kansas City, MO | WATER OVER ROADWAY. RECEIVED FROM KC SCOUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 0.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -559 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -4.6
The text
As transmitted.
572 WGUS53 KEAX 211256 FFWEAX KSC091-209-MOC047-095-165-177-211600- /O.NEW.KEAX.FF.W.0036.190621T1256Z-190621T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Kansas City/Pleasant Hill MO 756 AM CDT Fri Jun 21 2019 The National Weather Service in Pleasant Hill has issued a * Flash Flood Warning for... Northeastern Wyandotte County in northeastern Kansas... Northeastern Johnson County in east central Kansas... Southern Clay County in west central Missouri... Southwestern Ray County in west central Missouri... Southeastern Platte County in west central Missouri... Jackson County in west central Missouri... * Until 1100 AM CDT. * At 754 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen where storms have moved over the same areas. Additional thunderstorms are likely this morning after the current area of thunderstorms pushes to the east. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Kansas City, Overland Park, Independence, Lee's Summit, Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Grandview, Prairie Village, Grain Valley, Merriam, Mission, Oak Grove, Parkville, North Kansas City and Fairway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474 $$ SAW
3 follow-up statements
629 WGUS73 KEAX 211330 FFSEAX Flash Flood Statement National Weather Service Kansas City/Pleasant Hill MO 830 AM CDT Fri Jun 21 2019 KSC091-209-MOC047-095-165-177-211600- /O.CON.KEAX.FF.W.0036.000000T0000Z-190621T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wyandotte KS-Johnson KS-Clay MO-Ray MO-Platte MO-Jackson MO- 830 AM CDT Fri Jun 21 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR NORTHEASTERN WYANDOTTE...NORTHEASTERN JOHNSON...SOUTHERN CLAY... SOUTHWESTERN RAY...SOUTHEASTERN PLATTE AND JACKSON COUNTIES... At 822 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. One to nearly two inches of rain has fallen across much of the warned area. Several water rescues have been made within Kansas City, Missouri. The heaviest rainfall with rates in excess of an inch per hour is moving eastward across eastern Jackson County. However, another line of storms will move into the Kansas City metro area later this morning. Some locations that will experience flooding include... Kansas City, Overland Park, Independence, Lee's Summit, Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Grandview, Prairie Village, Grain Valley, Merriam, Mission, Oak Grove, Parkville, North Kansas City and Fairway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474 $$ SAW
735 WGUS53 KEAX 211545 FFWEAX KSC091-209-MOC047-095-165-177-211900- /O.EXT.KEAX.FF.W.0036.000000T0000Z-190621T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Kansas City/Pleasant Hill MO 1045 AM CDT Fri Jun 21 2019 The National Weather Service in Pleasant Hill has extended the * Flash Flood Warning for... Northeastern Wyandotte County in northeastern Kansas... Northeastern Johnson County in east central Kansas... Southern Clay County in west central Missouri... Southwestern Ray County in west central Missouri... Southeastern Platte County in west central Missouri... Jackson County in west central Missouri... * Until 200 PM CDT. * At 1043 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain has already fallen, and heavy rain will continue for the next hour or so. Flash flooding is already occurring and numerous water rescues have already occurred across the greater Kansas City Metro this morning. * Some locations that will experience flooding include... Kansas City, Overland Park, Independence, Lee's Summit, Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Grandview, Prairie Village, Grain Valley, Merriam, Mission, Oak Grove, Parkville, North Kansas City and Fairway. This includes the following highways... Interstate 70 in Missouri between mile markers 0 and 29. Interstate 70 in Kansas between mile markers 416 and 423. Interstate 35 in Missouri between mile markers 0 and 20. Interstate 35 in Kansas between mile markers 223 and 235. Interstate 29 between mile markers 0 and 10. Interstate 635 between mile markers 0 and 12. Interstate 470 between mile markers 0 and 16. Interstate 435 between mile markers 46 and 82. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474 $$ Gitro
650 WGUS73 KEAX 211900 FFSEAX Flash Flood Statement National Weather Service Kansas City/Pleasant Hill MO 200 PM CDT Fri Jun 21 2019 KSC091-209-MOC047-095-165-177-211909- /O.EXP.KEAX.FF.W.0036.000000T0000Z-190621T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wyandotte KS-Johnson KS-Clay MO-Ray MO-Platte MO-Jackson MO- 200 PM CDT Fri Jun 21 2019 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN WYANDOTTE...NORTHEASTERN JOHNSON...SOUTHERN CLAY...SOUTHWESTERN RAY...SOUTHEASTERN PLATTE AND JACKSON COUNTIES WILL EXPIRE AT 200 PM CDT... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474 $$ 32
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:27 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 21, 6:27 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 627 AM CDT Fri Jun 21 2019 .Discussion... Issued at 412 AM CDT FRI JUN 21 2019 Water vapor imagery this morning shows a moderately amplified pattern in place across the Nation, with a notable trough circulating it's way through the Pacific Northwest, lead by a shortwave ridge axis across the Plains States. Surface observations show a lee side low across eastern Colorado with a warm front extending east along the Nebraska border before dipping southeast across Missouri. The southwest flow ahead of the surface low, under the ridge axis, helped spark a strong complex of storms across eastern Wyoming and Colorado late Thursday, which has propagated east along and generally north of the frontal boundary extending east along the border. Early morning mesoanalysis and storm behavior show that an elevated mixed layer has advected in south of the frontal boundary, with the 14C isotherm at 700mb seeming to define the limit the southward expansion of storms into the moisture feed occurring on the strong north-south nocturnal 850mb jet. However, the limiting EML is not advecting as far north across eastern Kansas and Missouri, where the nocturnal jet has yet to expand to. As a result, don't see much reason why the convective activity racing east along the Nebraska/Kansas border early this morning shouldn't make it into northern Missouri; with a high expectation that the southern end of the complex will turn southeast as it finds the edge of the EML and moisture feed, thus expanding into areas as far south as along and north of the Missouri River. These morning storms will arrive in an environment with MUCAPE values in the 2000 to 3000 J/KG range with a broad west to east 0-6KM shear of 35 knots. The complex of storms has had a history of producing 60 to 70+ MPH winds across southern Nebraska as a segment along the line surged out ahead, but the current line of storms (at around 4 AM) is starting to look like it lost some of the wind punch across eastern Nebraska, which might be a result of the activity running ever so slightly away from the best instability and a lightly weaker nocturnal jet. But, current radar trends do also show the southern edge of the line staring to organize with the help of the cold pool developing in the wake of the leading storms, which will bring thunderstorm activity rolling into areas as far south as Kansas City by sunrise. Current activity on this southern edge looks to be dominated by over running moisture advection across the cold pool from the leading storms; as a result the southern edge is not quite producing the strong winds that the line did earlier, but is more of a hail threat from the tall updrafts. That said, the wind threat may quickly redevelop as the storms reach the Missouri border, and the nocturnal jet starts pushing more on the back side of the line. And, none of this even really considers what will happen as a likely MCV from the leading line of storms overnight shifts east into Iowa today. As a result, there is an early morning Severe thunderstorm watch across northern Missouri, basically north of the east-west sections of the Missouri and Kansas Rivers this morning, with hail, damaging winds, and torrential rain possible with flash flooding. Expect the strongest of the activity to weaken by mid morning with the nocturnal jet mixing out, but a secondary line of storms in the wake of the leading activity may then make way east into northern Missouri later today. However, confidence is not overly high given that none of the operational or CAM models are doing the best job with these storms this morning. That said, think the RAP might be onto something as it keeps some kind of showers and/or thunderstorms rolling across the region into the afternoon hours as warm air advection continues to over run either the frontal boundary in northern Missouri, and/or bump into the side of some kind of MCV left over from the morning activity. Some of the RAPS advertised rain may end up just being cloud cover, but have kept some low end POPs into the afternoon hours. More convection will be possible this evening as a basic frontal boundary will likely be wallowing across northern Missouri in the wake of todays stormy activity. Much of tonight's activity will depend heavily on antecedent conditions from this morning, but torrential rain, and hail would be the minimal threats this evening. Additionally, attention will need payed to Saturday night into Sunday morning as the trough to the west starts to shift into the Plains, setting up conditions by Saturday night that can be best described by; high shear; high instability. Otherwise, we might get a break from the storms by early next work week, but then it will just be hot and humid. Welcome to Summer! && .Aviation...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 627 AM CDT FRI JUN 21 2019 A early morning line of thunderstorms is starting to spread across the Kansas-Missouri state line terminals. Winds ahead of the line are from the southeast, but will become rather strong and variable as the line of storms move through. These are strong to possible severe storms this morning. More activity is possible this afternoon across northern Missouri, but currently that activity looks far enough away to not include for the the afternoon or evening hours, outside of the KSTJ terminal. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Jun 21, 4:59 AM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 459 AM CDT Fri Jun 21 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 459 AM CDT Fri Jun 21 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Early morning strong to severe thunderstorms will sweep across eastern Kansas and northern Missouri, with hail, strong winds, and torrential rain as threats. Another round of storms is possible later this afternoon and evening across far northern Missouri. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Multiple rounds of storms are possible through the weekend, with more active weather Saturday night and Sunday. By Monday there could be 2 to 4 inches of rainfall over the region with some areas seeing localized amounts higher than that. This will likely aggravate river flooding and may cause some flash flooding issues. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Jun 21, 7:17 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
717 AM CDT Fri Jun 21 2019
KSZ103>105-MOZ037-043-211245-
Johnson KS-Wyandotte KS-Leavenworth KS-Cass MO-Jackson MO-
717 AM CDT Fri Jun 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WYANDOTTE...SOUTH CENTRAL
LEAVENWORTH...JOHNSON...NORTHWESTERN CASS AND SOUTHWESTERN JACKSON
COUNTIES UNTIL 745 AM CDT...
At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near
Olathe, moving east at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Kansas City, Overland Park, Olathe, Shawnee, Lenexa, Leawood,
Raytown, Grandview, Belton, Prairie Village, Raymore, Gardner,
Merriam, Mission, Bonner Springs, De Soto, Edwardsville, North Kansas
City, Fairway and Mission Hills.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 8.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 4.
Interstate 35 in Kansas between mile markers 209 and 235.
Interstate 635 between mile markers 0 and 6.
Interstate 470 between mile markers 0 and 3.
Interstate 435 between mile markers 0 and 13, and between mile
markers 57 and 83.
Kansas Turnpike between mile markers 215 and 226.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Kansas...and west central Missouri.
LAT...LON 3911 9505 3913 9461 3911 9461 3911 9459
3913 9456 3913 9448 3878 9448 3880 9505
TIME...MOT...LOC 1217Z 268DEG 37KT 3893 9488
BarhamLocal storm report, Jun 21, 7:31 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM TSTM WND DMG 1 ESE SHAWNEE 39.00N 94.79W
06/21/2019 JOHNSON KS PUBLIC
3-INCH TREE LIMBS BROKEN; POWER POLES ALSO
BROKEN. REPORT RECEIVED VIA MPING.
&&
32Local storm report, Jun 21, 7:33 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG OAKWOOD 39.20N 94.57W
06/21/2019 CLAY MO PUBLIC
1-INCH TREE LIMBS DOWN; SHINGLES BLOWN OFF
HOMES. REPORT RECEIVED VIA MPING.
&&
32Local storm report, Jun 21, 7:46 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM TSTM WND DMG 6 S KANSAS CITY 39.02N 94.59W
06/21/2019 JACKSON MO FIRE DEPT/RESCUE
LARGE TREE DOWN AT WORNELL AND 61ST
TERRANCE. REPORT RECEIVED FROM KCFD.
&&
32Local storm report, Jun 21, 7:48 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM HAIL LEAWOOD 38.97N 94.62W
06/21/2019 E0.70 INCH JOHNSON KS PUBLIC
&&
SGALocal storm report, Jun 21, 7:49 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
749 AM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 3 W LACKMANS 38.93N 94.82W
06/21/2019 E0.25 INCH JOHNSON KS TRAINED SPOTTER
&&
SGAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:02 AM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| Jun 21, 4:43 AM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 47 min |
| Jun 21, 5:20 AM CDT | Special Weather Statement | EAX | Andrew, Nodaway | 40 min |
| Jun 21, 5:50 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Gentry, Worth | 40 min |
| Jun 21, 6:02 AM CDT | Special Weather Statement | EAX | Buchanan, Platte | 43 min |
| Jun 21, 6:07 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 23 min |
| Jun 21, 6:22 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Gentry and 2 more | 38 min |
| Jun 21, 6:26 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Platte | 49 min |
| Jun 21, 6:28 AM CDT | Special Weather Statement | EAX | Clay, Platte | 47 min |
| Jun 21, 6:41 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 49 min |
| Jun 21, 6:51 AM CDT | Special Weather Statement | EAX | Caldwell, Clinton, Daviess, Harrison | 39 min |
| Jun 21, 7:10 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 35 min |
| Jun 21, 7:13 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Clay, Daviess, Lafayette and 2 more | 47 min |
| Jun 21, 7:26 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 34 min |
| Jun 21, 7:32 AM CDT | Areal Flood Advisory | EAX | Clay, Clinton, Jackson, Platte, Ray | 118 min |
| Jun 21, 7:32 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 28 min |
| Jun 21, 7:46 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 44 min |
| Jun 21, 7:47 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 28 min |
| Jun 21, 7:50 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 40 min |
| Jun 21, 7:56 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Ray and 1 more | 49 min |
| Jun 21, 8:02 AM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway | 43 min |
| Jun 21, 8:14 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 46 min |
| Jun 21, 8:20 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Lafayette, Livingston, Ray, Saline | 4 hr |
| Jun 21, 8:22 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Linn, Macon, Sullivan | 38 min |
| Jun 21, 8:26 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 49 min |
| Jun 21, 8:33 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 27 min |
| Jun 21, 8:35 AM CDT | Special Weather Statement | EAX | Chariton, Saline | 40 min |
| Jun 21, 8:41 AM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 49 min |
| Jun 21, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Linn, Macon, Randolph, Sullivan | 31 min |
| Jun 21, 8:50 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Nodaway | 40 min |
| Jun 21, 8:53 AM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Linn, Macon, Randolph | 4 hr |
| Jun 21, 8:57 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 48 min |
| Jun 21, 8:59 AM CDT | River Flood Warning | EAX | Buchanan | 55 hr |
| Jun 21, 8:59 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| Jun 21, 8:59 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| Jun 21, 8:59 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 31 min |
| Jun 21, 9:10 AM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| Jun 21, 9:10 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 8 days |
| Jun 21, 9:14 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Howard, Macon, Randolph | 31 min |
| Jun 21, 9:22 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 38 min |
| Jun 21, 9:32 AM CDT | Special Weather Statement | EAX | Johnson, Pettis | 43 min |
| Jun 21, 9:43 AM CDT | Areal Flood Advisory | EAX | Cooper, Johnson, Pettis | 4 hr |
| Jun 21, 9:52 AM CDT | Areal Flood Advisory | EAX | Clay, Platte | 3 hr |
| Jun 21, 9:56 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 3 hr |
| Jun 21, 9:57 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Cass, Clay, Clinton, Jackson and 2 more | 48 min |
| Jun 21, 10:01 AM CDT | Special Weather Statement | EAX | Pettis | 29 min |
| Jun 21, 10:28 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Carroll, Cass, Jackson, Johnson, Lafayette and 1 more | 47 min |
| Jun 21, 10:58 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Carroll, Chariton, Cooper, Henry, Howard and 4 more | 47 min |
| Jun 21, 11:32 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Randolph | 43 min |
| Jun 21, 11:42 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Pettis | 48 min |
| Jun 21, 1:44 PM CDT | River Flood Warning | EAX | Cooper, Saline | 6 days |
| Jun 21, 1:44 PM CDT | River Flood Warning | EAX | Ray | 51 hr |
| Jun 21, 1:44 PM CDT | River Flood Warning | EAX | Carroll | 7 days |
| Jun 21, 2:20 PM CDT | River Flood Warning | EAX | Howard | 35 hr |
| Jun 21, 3:37 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Caldwell, Carroll, Chariton, Daviess and 16 more | 15 hr |
| Jun 21, 4:08 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 40 hr |
| Jun 21, 5:22 AM CDT | Special Weather Statement | EAX | Atchison | 53 min |
| Jun 21, 6:15 AM CDT | Special Weather Statement | EAX | Johnson, Leavenworth, Wyandotte | 45 min |
| Jun 21, 7:17 AM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 28 min |
| Jun 21, 9:32 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 22 hr |
| Jun 21, 9:41 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 49 min |
Nearby
Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.